Dose change?

Hi again guys,

As you know I'm self medicating with T3, I started on the 14th June and I was also on 125 levo, I'm now on 56.25 T3 and and after my last results (which I posted) now on 100 levo, I've been feeling amazing (like wonder womanl) and now the last 4 days I've slumped again and I'm devastated and I really don't know whether the T3 needs to be higher or the T4 I would like my mojo back, I'd be grateful for any advise as I'm due to go back to work after carpal tunnel surgery and it's 12 hour shifts.

10 Replies

  • MDD,

    Were you medicating 125mcg Levothroxine when you introduced T3 six weeks ago ? ? ..

    56.25 T3 is rather a large dose to be taking with 100mcg Levo and would equate to about 270mcg T4.

    You should reduce the T3 back to 12.5mcg that you were medicating pending a T3 test.

    Do you feel hyper ? ? ....

  • I started adding t3 to my t4 just a few weeks ago, but no effect yet, so I will be interested in seeing the replies to your post. Do you have hashimotos? If so, maybe you are just having a flare up and will return to feeling like superwoman once it reduces. I hope so!

    Can I ask, how did you start taking your t3? I take 100mcg levothyroxine and increased my t3 to a total of 18.75mcg last week, split into two, uneven doses as I slump in the afternoon. It's too soon for it to do anything for me yet, but would be interested to hear about your journey with it.

  • Hi thanks for your reply, I started hyper 20 years ago and one day I woke up and it seemed liked it had reversed over night, it took them 6 months to diagnose me by this time I really thought I was dying they started me on 150mg levo straight away and told me I would be fine, I'm still waiting, it wasn't till I accidentally found this site I realised there were more options available, I won't lie I've got no idea what I'm doing with T3 I started on 12.50 per day an I just increased it a little every week till I got to the superwoman stage, I was going to stay at that till I seen an endo in October, my last reply thinks maybe I've gone to high but I don't feel hyper.

  • I am on 3 grains of NDT and 50mcg and I do not feel hyper either, people do keep asking me as well and saying that it sounds like a lot so I am getting my D102 test done:

  • Hi Rhsans,

    Thanks for your reply I'm glad I'm not the only one who seems to be on a high dose, thanks for the D102 info I will look into that.

  • Mydogdaisy1 You have increased your T3 too quickly. You said

    I won't lie I've got no idea what I'm doing with T3 I started on 12.50 per day an I just increased it a little every week till I got to the superwoman stage,

    and yet in a previous post of yours a month ago Clutter gave you guidance in her reply which said

    FT4 18 isn't high in range so there's no need to reduce Levothyroxine dose when you add T3.

    If you increase T3 dose to 12.5mcg I recommend you stick at that dose for 6-8 weeks and order a FT3 test to check level remains within range if your GP or NHS lab won't test FT3. You can order thyroid tests from Blue Horizon or Genova

    I can't understand why you didn't follow Clutter's very sensible suggestion. I fully agree with radd - reduce the T3 back down to 12.5mcg, get your FT3 tested, be guided by that (don't go over range) and be patient.

  • Hi Seaside susie,

    I did try and find my original post but didn't know where to go, I upped my dose because even though clutter said I didn't need to reduce my levo the doctors altered the prescription so I had no choice but to lower so I thought I would have to higher T3 not sure out of panic or over enthusiasm or both, I have felt really well though but I will lower my T3 Thankyou.

  • Mydogdaisy1 If you want to find your previous posts, and replies, just click on your User Name and it will take you to your profile page. There you will find four tabs

    Posts - shows all posts you have made as starting your own thread

    Replies - shows all replies you have made to any threads

    Followers - shows any member who is following you (HU will have notified you when someone starts following you)

    Following - shows members you may have chosen to follow

    Please take care with T3, it is very potent and can cause you to feel very unwell if you take too much. It takes time. I started 6.25 in November, raised to 12.5mcg a couple of weeks later. I have left it at that dose for now. A urine thyroid test has shown me there is a lot more T3 in my cells than when I tested before starting it (I haven't yet done a blood test) so I know it is working. But a couple of months later I started a good vitamin and mineral regime recommended by my private practioner. Those are making a difference too. So which is making me feel better, T3, the vits and mins or a combination of both? I think it's a combination of both. I may or may not need more T3 but wont increase until I've tested again. So you have to give everything time.

    I know one of your threads was about vitamins and minerals - - and if you have started introducing supplements then you need to give those time to work as well.

    I know it's hard to be patient, we all want to feel as well as possible as soon as possible. But we there are no quick fixes, patience is the key, too much too soon can come back and bite you on the bum!

    Take care, SS x

  • Thankyou Seaside susie,patience was never one of my strong points but I will try, I've been off work with carpal tonal surgery so I figured I had six weeks to get to a decent level before I start back again, but now as I look back I realise I've gone to far to quick.

  • SeasideSusie yep, i am proof of that one! patience...this i am learning ...

You may also like...